# SDR JGVR20181220005

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 13,748 hours, 10,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 656504250
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 13,748 hours, 10,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB IN THE RH FLAP WELL NEAR THE OB FLAP, OB BELL CRANK. FOUND DURING THE B INSPECTION, AFT WING SPAR GVI, TASK 57-10-00-210.
